BibTeX record journals/dm/WangFW12

download as .bib file

@article{DBLP:journals/dm/WangFW12,
  author    = {Weifan Wang and
               Stephen Finbow and
               Ping Wang},
  title     = {An improved bound on parity vertex colourings of outerplane graphs},
  journal   = {Discrete Mathematics},
  volume    = {312},
  number    = {18},
  pages     = {2782--2787},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.disc.2012.04.009},
  doi       = {10.1016/j.disc.2012.04.009},
  timestamp = {Sun, 28 May 2017 13:25:14 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/WangFW12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics